# SDR HEEA076429

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,096 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066304400
- Part serial: 1435
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KEEPS CYCLING AFTER PUSHING TEST BUTTON. PENDING VENDOR REPAIR.
